# SDR IPXA3176757

- Difficulty date: January 5, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 11,333 hours, 7,022 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN FLOOR SEAT TRACK HAS 1 EA MOUNTING HOLE ELONGATED BETWEEN FR18 AND FR19, STA Y953.   ACCOMPLISHED REPAIR ON MAIN CABIN SEAT TRACK AT FR 18 AND FR19 AT STA Y953 IAW EO A300-5310-49599-A.
